# SDR GTIA2018022502472

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 42,652 hours, 19,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CRUISE DESCENT,  INSPECTED THE NR 1 AND 2 ENGINES FOR OIL LEAKS, NO LEAKS NOTED,  PERFORMED A NR 1 AND 2 IDLE RUN, OPS CHECKED THE NR 1 & 2 PACKS. CHECKED FWD AND AFT GALLEY EQUIPMENT, OPS CHECKED OF CABIN LIGHTS IAW TSM 05-50-00-810-834-A, NO ODOR PRESENT. ACFT OK TO RETURN TO SERVICE.
